MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL N/A; CATHETER, PERCUTANEOUS

MEDOS INTERNATIONAL SARL N/A; CATHETER, PERCUTANEOUS
Catalog Number IC71125UG
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that prior to the start of a thrombectomy procedure, the device packaging for a 125cm large bore catheter (lbc) 71 (ic71125ug / 31561452) and the device were inspected and confirmed to be in good condition.The large bore catheter was then used in the procedure, it was reported that after the first aspiration to remove the thrombus on the first attempt, the physician removed the lbc from the patient and noted that the distal end of the lbc was compressed / flattened.The physician replaced it with another lbc to complete the procedure.There was no report of any negative impact on the patient.A photo of the device was included in the complaint.The product analysis team will review the photo.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone is not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The product analysis team reviewed the photo in the complaint.The review is documented below.[photo review]: the photo included in the complaint shows the distal segment of the catheter with visible longitudinal compression.There is no break in material integrity, either coating or braiding.The rest of the device is not visible.No other details or anomalies can be observed.A review of manufacturing documentation associated with this lot (31561452) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.The issue reported in the complaint regarding the damage to the catheter coating was confirmed based on the conditions observed in the pictures.However, there is no indication that the issue reported in the complaint results from a defect inherently related to the device.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of johnson & johnson medtech quality process all devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 27-aug-2025.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 125cm large bore catheter (lbc) 71 was received contained in the decontamination pouch.Visual inspection was performed.As noted in the photo, a 2 cm compressed section was found at 7 cm from the distal end of the catheter.No other damages were observed.The presence of hydrophilic coating was confirmed.The issue reported in the complaint regarding the tip of the catheter becoming compressed / flattening was confirmed based on the damages found on the distal portion of the device; however, factors not described in the information provided, such as device manipulation, and operator¿s technique, may have contributed to the issue encountered.With the limited information available, a conclusive cause cannot be determined, however, given the broad sequence of events, there is no indication that the issue reported in the complaint is related to a manufacturing issue.A review of manufacturing documentation associated with this lot (31561452) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure could be caused by multiple factors.The instruction for use (ifu) contains the following caution: do not advance or withdraw an intravascular device against resistance until the cause of the resistance is determined by fluoroscopy.Movement of the device against resistance could dislodge a clot, perforate a vessel wall, or damage the device.Exercise care in handling the aspiration catheter to reduce the chance of accidental damage.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 19-aug-2025.[additional information]: on 19-aug-2025, additional information was received.Per the information, the procedure was targeting the m1 segment of the middle cerebral artery (mca).Nothing unusual was noted about the system.The replacement device was another large bore catheter (ic71125ug) from the same lot (31561452).The information confirmed there was no negative patient impact.There was no delay in the procedure.Updated sections: b.4, g.3, g.6, h.2, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
N/A
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22846243
Report Number3008114965-2025-00843
Device Sequence Number18235962
Product Code DQY
UDI-Device Identifier10886704082361
UDI-Public(01)10886704082361(17)260630(10)31561452
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberIC71125UG
Device Lot Number31561452
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2025
Supplement Date Received by Manufacturer08/19/2025
08/27/2025
09/02/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date08/20/2025
08/27/2025
09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown